If you need an accessible version of this item please contact JSTOR User Support

Sliced Inverse Regression for Dimension Reduction: Comment

R. Dennis Cook and Sanford Weisberg
Journal of the American Statistical Association
Vol. 86, No. 414 (Jun., 1991), pp. 328-332
DOI: 10.2307/2290564
Stable URL: http://www.jstor.org/stable/2290564
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Sliced Inverse Regression for Dimension Reduction: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332